MathSciNet Relay Station
MathSciNet bibliographic data
MR1947957 35Q55 (35J20 35J60)
D'Aprile, Teresa On a class of solutions with non-vanishing angular momentum for nonlinear Schrödinger equations. Differential Integral Equations 16 (2003), no. 3, 349–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement